MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During a robotically assisted bronchoscopy procedure targeting a right upper lobe nodule, as the physician advanced the radial probe it was noticed that the patient turned purple.The team immediately aborted the procedure and removed the bronchoscope and radial probe.The patient coded but was revived and transferred to the medical intensive care unit (micu).Patient is stable and discharged from hospital on (b)(6) 2026.No biopsies were taken, and there were no reported issues with the devices.The physician attributed the event to anesthesia and the patient¿s underlying health issue.

Brand Name
MONARCH ENDOSCOPY PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
5490 great america pkwy
santa clara CA 95054
Manufacturer Contact
april king
5490 great america pkwy
santa clara, CA 95054
4082161590
MDR Report Key25105317
Report Number3014447948-2026-00019
Device Sequence Number18830610
Product Code EOQ
UDI-Device IdentifierB634MON0000060
UDI-Public+B634MON0000060/16D20210122
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH BRONCHOSCOPE; RADIAL PROBE (UNKNOWN)
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient SexUnknown